MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable crep2 (creatinine) result from one patient sample tested on the cobas 8000 c702 module.The initial result was not reported outside of the laboratory as it did not match the patient's clinical diagnosis.The reporter alleged the initial result from the module was low due to an interference with the patient's medication.On (b)(6) 2024: the initial result of the initial patient sample from the module was 372 umol/l.The first repeat result of the initial patient sample from a hitachi analyzer using a maccura reagent was 503 umol/l.The second repeat result of the initial patient sample from another facility was 458.2 umol/l.The repeat results were from assays which also use an enzymatic laboratory method.On (b)(6) 2024: a new patient sample was collected from the patient after his medication of 20ml of acetylcysteine (4g and 8g infusion pump) was discontinued.The initial result of the new patient sample from the module was 540 umol/l.The repeat result of the new patient sample using the maccura reagent was 548 umol/l.The reporter deemed these results consistent.
 
Additional Manufacturer Narrative
The investigation noted that the patient's creatinine plus ver.2 result was comparable with the other result when the patient's patient's acetylcysteine medication was discontinued.The investigation determined the event was consistent with an interference from the patient's acetylcysteine medication.Product labeling states "acetaminophen, acetylcysteine, and metamizole are metabolized quickly.Therefore, interference from these substances is unlikely but cannot be excluded." the investigation did not identify a product problem.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19684263
Report Number1823260-2024-01948
Device Sequence Number20545787
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168589190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20ML OF ACETYLCYSTEINE (4G AND 8G INFUSION PUMP).
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic